# SDR 2001FA0000576

- Difficulty date: November 26, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N919LL
- Make and model: Cessna 206CESSNA
- Aircraft serial: T20608174
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRMED BY ENGINE MANUFACTURER-ENGINE CRANKSHAFT FAILED AT NR 5 CRANKPIN.
